Previous |  Up |  Next


Title: Последовательная оценка пределов допуска, независимых от закона паспределения (Russian)
Title: Sequential estimation of distribution-free tolerance limits (English)
Author: Jiřina, Miroslav
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 2
Issue: 3
Year: 1952
Pages: 221-232
Summary lang: English
Category: math
MSC: 62.0X
idZBL: Zbl 0049.22302
idMR: MR0060195
DOI: 10.21136/CMJ.1952.100046
Date available: 2008-06-09T12:39:18Z
Last updated: 2020-07-28
Stable URL:
Reference: [1] S. S. Wilks: Determination of sample size for setting tolerance limits.Ann. of math. stat. 12 (1941), 91. MR 0004451, 10.1214/aoms/1177731788
Reference: [2] S. S. Wilks: Statistical prediction with special reference to the problem of tolerance limits.Ann. of math. stat. 13 (1942), 400. Zbl 0060.30602, MR 0007592, 10.1214/aoms/1177731537
Reference: [3] H. Scheffé J. Tukey: Non-parametrical estimation I.Ann. of math, stat. 16 (1945), 187. MR 0012404, 10.1214/aoms/1177731119


Files Size Format View
CzechMathJ_02-1952-3_2.pdf 1.290Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo